# SDR COOSDR02154

- Difficulty date: June 1, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657279943
- Part serial: 74084
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB (PN 6572799-43)(SN 74084) UPPER AND LOWER SKIN DELAMINATED.
